RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 3, страницы 363–373 (Mi rcd160)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Normal Form and Nekhoroshev Stability for Nearly Integrable Hamiltonian Systems with Unconditionally Slow Aperiodic Time Dependence

Alessandro Fortunati, Stephen Wiggins

School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom

Аннотация: The aim of this paper is to extend the result of Giorgilli and Zehnder for aperiodic time dependent systems to a case of nearly integrable convex analytic Hamiltonians. The existence of a normal form and then a stability result are shown in the case of a slow aperiodic time dependence that, under some smallness conditions, is independent of the size of the perturbation.

Ключевые слова: Hamiltonian systems, Nekhoroshev theorem, aperiodic time dependence

Финансовая поддержка Номер гранта
Office of Naval Research N00014-01-1-0769
Ministerio de Economía y Competitividad de España SEV-2011-0087
This research was supported by ONR Grant No. N00014-01-1-0769 and MINECO: ICMAT Severo Ochoa project SEV-2011-0087.


DOI: https://doi.org/10.1134/S1560354714030071

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H08, 37J25, 37J40
Поступила в редакцию: 12.12.2013
Принята в печать:11.03.2014
Язык публикации: английский

Образец цитирования: Alessandro Fortunati, Stephen Wiggins, “Normal Form and Nekhoroshev Stability for Nearly Integrable Hamiltonian Systems with Unconditionally Slow Aperiodic Time Dependence”, Regul. Chaotic Dyn., 19:3 (2014), 363–373

Цитирование в формате AMSBIB
\RBibitem{ForWig14}
\by Alessandro~Fortunati, Stephen~Wiggins
\paper Normal Form and Nekhoroshev Stability for Nearly Integrable
Hamiltonian Systems with Unconditionally Slow Aperiodic
Time Dependence
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 3
\pages 363--373
\mathnet{http://mi.mathnet.ru/rcd160}
\crossref{https://doi.org/10.1134/S1560354714030071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3215695}
\zmath{https://zbmath.org/?q=an:1309.70026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337051600007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd160
  • http://mi.mathnet.ru/rus/rcd/v19/i3/p363

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alessandro Fortunati, Stephen Wiggins, “Persistence of Diophantine Flows for Quadratic Nearly Integrable Hamiltonians under Slowly Decaying Aperiodic Time Dependence”, Regul. Chaotic Dyn., 19:5 (2014), 586–600  mathnet  crossref  mathscinet  zmath
    2. Alessandro Fortunati, Stephen Wiggins, “A Kolmogorov Theorem for Nearly Integrable Poisson Systems with Asymptotically Decaying Time-dependent Perturbation”, Regul. Chaotic Dyn., 20:4 (2015), 476–485  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. Fortunati, S. Wiggins, “Integrability and strong normal forms for non-autonomous systems in a neighbourhood of an equilibrium”, J. Math. Phys., 57:9 (2016), 092703  crossref  mathscinet  zmath  isi  scopus
    4. A. Fortunati, S. Wiggins, “Negligibility of small divisor effects in the normal form theory for nearly-integrable Hamiltonians with decaying non-autonomous perturbations”, Celest. Mech. Dyn. Astron., 125:2 (2016), 247–262  crossref  mathscinet  zmath  isi  scopus
    5. F. Cong, J. Hong, H. Li, “Quasi-effective stability for nearly integrable Hamiltonian systems”, Discrete Contin. Dyn. Syst.-Ser. B, 21:1 (2016), 67–80  crossref  mathscinet  zmath  isi  scopus
    6. A. Fortunati, S. Wiggins, “Transient invariant and quasi-invariant structures in an example of an aperiodically time dependent fluid flow”, Int. J. Bifurcation Chaos, 28:5 (2018), 1830015  crossref  mathscinet  zmath  isi
  • Просмотров:
    Эта страница:84
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020